# SDR AWXA200200644

- Difficulty date: July 22, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 51,522 hours, 36,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10003113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE LEFT AFT GALLEY EMERGENCY AISLE PATHWAY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LEFT AFT GALLEY EMERGENCY AISLE PATHWAY LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
